MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM MASTERS SERIES VALVE EXPANDED CUFF; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL, INC. SJM MASTERS SERIES VALVE EXPANDED CUFF; HEART-VALVE, MECHANICAL
Model Number 25MECJ-502
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
T was reported on (b)(6) 2021, a 25mm sjm masters series valve expanded cuff was implanted.On an unknown date the patient presented to a follow-up appointment in clinic and a valve thrombosis was noted.A thrombolytic therapy was performed.The valve remains implanted.The patient was reported to be in stable condition and since has been discharged.
 
Additional Manufacturer Narrative
An event of "valve thrombosis" was reported.A more comprehensive assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM MASTERS SERIES VALVE EXPANDED CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. (CS-WOODRIDGE)
177 east county road b
st. paul MN 55117
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key12968938
Report Number3007113487-2021-00107
Device Sequence Number4533823
Product Code LWQ
UDI-Device Identifier05414734006347
UDI-Public05414734006347
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2024
Device Model Number25MECJ-502
Device Catalogue Number25MECJ-502
Device Lot Number6908892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Supplement Date Received by Manufacturer12/28/2021
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown